Normal view MARC view ISBD view

Kyushu journal of mathematics.

Published by : Graduate School of Mathematics, Kyushu University, (Fukuoka, Japan :) Physical details: v. : ill. ; 27 cm. ISSN:1340-6116 Year: 1994
Tags from this library: No tags from this library for this title. Log in to add tags.
Item type Current location Collection Call number Vol info URL Status Notes Date due Barcode
Continuing Resources Continuing Resources School of Theoretical Physics
Library
Journals v. 64, no. 2 (Sept. 2010)- Not for loan
Continuing Resources Continuing Resources School of Theoretical Physics
Fenian Street Stores
Journals v. 48 (1994)-v. 64, no. 1 (Mar. 2010). Not for loan Please consult Librarian for access to these volumes.
E-Journal E-Journal School of Theoretical Physics
Online journal http://www2.math.kyushu-u.ac.jp/~kjm/ Not for loan 1995+ freely available online.

Title from cover.

Also issued online.

SERBIB/SERLOC merged record

This is a serial

There are 1 subscription(s) associated with this title.

At library: School of Theoretical Physics

Subscription from: to: now (current)

The 5 latest issues for this subscription:

Issue # Publication date Received date Status Note
Vol 73, No 1 (Feb. 2019) 10/21/2019 05/15/2019 Arrived
Vol 72, No 2 (Aug. 2018) 04/21/2019 11/19/2018 Arrived
Vol 72, No 1 (Feb. 2018) 10/21/2018 06/20/2018 Arrived
Vol 71, No 2 (Sep. 2017) 04/21/2018 12/05/2017 Arrived
Vol 71, No 1 (Mar. 2017) 10/21/2017 06/08/2017 Arrived

More details

There are no comments for this item.

Log in to your account to post a comment.